# SDR UALA2011120506669

- Difficulty date: December 4, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 48,022 hours, 13,036 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1512
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FOUND EVIDENCE OF OIL LEAK AT ENGINE STARTER.   REPLACED STARTER.  SERVICED REF MM.
